# SDR GTIA040274

- Difficulty date: April 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1507 - NOSE GEAR UNSAFE LIGHT CAME ON IN CRUISE.  COMPLIED WITH QRH, ACARS TO MAINTENANCE, LIGHT WENT OUT IN TURB.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK SENSOR.  OPS CHECK OK ON GROUND.  (M)
